# SDR AALA201608089026

- Difficulty date: August 6, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 19,371 hours, 14,237 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Switch
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB THROUGH 300000 FEET,  DOOR EMERGENCY LEFT OPEN EICAS ILLUMINATED.  MAINTENANCE PERFORMED TASK 52-75-00-820-801-A/500,  OVERWING ESCAPE HATCH SWITCH ADJUSTED WITH NO FAULTS NOTED.
